# SDR 98ZZZX2414

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737AP
- Make and model: Boeing 737222
- Aircraft serial: 19956
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND BATTERY VOLTAGE LOW.  REMOVED AND REPLACED BATTERIES.  OPERATIONS CHECK OK IAW BOEING MM 33-51-81.  (X)
